# SDR 95ZZZX1824

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 727
- System (JASC): 5754 · Leading Edge Devices
- Part: Fence
- Part number: 6534780
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEAR-DOWN INSPECTION, AERODYNAMIC FENCE WAS REMOVED FOR CLEANING AND INSPECTION.  DYE PENETRANT INSPECTION REVEALED TWO CRACK INDICATIONS AT STA 82.5-30.0 C/T LOWER SKIN NR 1 HOLE .2 INCH AND .25 INCH LONG OUT FROM HOLES.  AT STA 86.5, UPPER SURFACE NR 2 HOLES AFT FROM L/E UPPER SURACE .6 INCH LONG CRACK.  SUSPECT TOO SMALL OF AREA WASHER PN 66-20913-1 SECURED TO INTERIOR OF SKIN AND POSSIBLY TOO SMALL OF RADIUS AT CHEM MILL AREA ADJACENT TO WASHER ATTACH POINTS.
